# SDR SWAA981736

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND AFT AT BS 727 PRESS BULKHEAD BL 0, LOWER COMP BEAM CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
